# SDR R61A2021052700447

- Difficulty date: May 27, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N238JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000239
- Aircraft time: 31,252 hours, 19,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065927007
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK - CORROSION ON, L/H SHEAR PANEL, VARIOUS AREAS BETWEEN FRAME 87-88. AS MARKED.  REMOVED AND INSTALLED NEW L/H SHEAR PANEL BETWEEN FRAME 87-88. REF SRM 51-40-08.
